# SDR 2004UALA00370

- Difficulty date: April 19, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 74,872 hours, 19,155 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LOSS OF LT ENGINE POWER. ENGINE HUNG DURING ACCELERATION.  TSI WAS 10 HRS.  FOUND PCB 3.5, PTT2 TOTAL AIR TEMP AND PIR INTERSTAGE RETURN PSI TUBE FROM TT2 SENSOR LOOSE.  ALL WERE SECURED AND SAFETIED.
